Timeplan &
Booking

  • Tid/lengde
  • Gruppetime
  • Instruktør
  • Ledige plasser

Fredag

22. juni

  • 08:30 180 min

  •  BARNEPASS 08.30 - 11.30
  • 10
  • Booke
  • 08:45 45 min

  •  Sykkel 45
  • Anniken Alm

  • 26
  • Booke
  • 10:00 55 min

  •  Senior Sykkel/Styrke
  • Anniken Alm

  • 25
  • Booke
  • 17:30 45 min

  •  Cardio Dans / Zumba 45
  • Lisbeth Pettersen

  • 16
  • Booke

Lørdag

23. juni

  • 10:00 60 min

  •  Stram Opp 55
  • Kasia Konkolowska

  • 13
  • Booke

Mandag

25. juni

  • 08:15 195 min

  •  BARNEPASS 09.15 - 11.30
  • 14
  • Booke
  • 09:30 30 min

  •  Cardio 30
  • Kasia Konkolowska

  • 30
  • Booke
  • 10:00 30 min

  •  Mage/Rygg 30
  • Kasia Konkolowska

  • 30
  • Booke
  • 10:45 55 min

  •  Senior Studio 55
  • Veronika Sletta

  • 30
  • Booke
  • 16:55 55 min

  •  TRX Full Body 55
  • Veronika Sletta

  • 11
  • Booke
  • 18:00 30 min

  •  Mage/Rygg 30
  • Nina Bakken

  • 29
  • Booke
  • 18:30 55 min

  •  Sykkell Polar Intervall 55
  • Yvonne Pedersen

  • 26
  • Booke
  • 18:35 55 min

  •  Danceaerobic
  • Nina Bakken

  • 26
  • Booke
  • 19:40 75 min

  •  Yoga 70
  • Corrine Kennedy

  • 28
  • Booke

Tirsdag

26. juni

  • 08:45 45 min

  •  Sykkel Intervall 45
  • Yvonne Pedersen

  • 29
  • Booke
  • 09:35 55 min

  •  Yoga 55
  • Corrine Kennedy

  • 30
  • Booke
  • 17:30 60 min

  •  X-Fit 60
  • Emil Pedersen

  • 28
  • Booke
  • 18:45 45 min

  •  Styrke stang 45
  • Ragnhild Nestestog

  • 25
  • Booke

Onsdag

27. juni

  • 08:15 195 min

  •  BARNEPASS 09.15 - 11.30
  • 14
  • Booke
  • 08:30 45 min

  •  TRX Styrke 45
  • Anniken Alm

  • 15
  • Booke
  • 10:45 55 min

  •  Senior Sal 55
  • Yvonne Pedersen

  • 30
  • Booke
  • 18:00 55 min

  •  Step Cardio Intervall 55
  • Kasia Konkolowska

  • 28
  • Booke
  • 18:00 45 min

  •  Løpetime Intervall 45
  • Veronika Sletta

  • 5
  • Booke
  • 19:00 45 min

  •  TRX Styrke 45
  • Veronika Sletta

  • 12
  • Booke
  • 19:00 45 min

  •  Sykkell Polar Intervall 45
  • Anders Berglie

  • 29
  • Booke

Torsdag

28. juni

  • 18:00 55 min

  •  Zumba 55
  • Yvonne Pedersen

  • 42
  • Booke
  • 19:15 70 min

  •  X-fit Studio 70
  • Yvonne Pedersen

  • 21
  • Booke
Fredag Lørdag Torsdag Mandag Tirsdag Onsdag Torsdag
 BARNEPASS 08.30 - 11.30

BARNEPASS 08.30 - 11.30

22.06.2018 kl. 08:30

Booke

22.06.2018 kl. 08:30
180 min

 Stram Opp 55

Stram Opp 55

23.06.2018 kl. 10:00
Kasia Konkolowska

Booke

23.06.2018 kl. 10:00
60 min
Kasia Konkolowska

 BARNEPASS 09.15 - 11.30

BARNEPASS 09.15 - 11.30

25.06.2018 kl. 08:15

Booke

25.06.2018 kl. 08:15
195 min

 Sykkel Intervall 45

Sykkel Intervall 45

26.06.2018 kl. 08:45
Yvonne Pedersen

Booke

26.06.2018 kl. 08:45
45 min
Yvonne Pedersen

 BARNEPASS 09.15 - 11.30

BARNEPASS 09.15 - 11.30

27.06.2018 kl. 08:15

Booke

27.06.2018 kl. 08:15
195 min

 Zumba 55

Zumba 55

28.06.2018 kl. 18:00
Yvonne Pedersen

Booke

28.06.2018 kl. 18:00
55 min
Yvonne Pedersen

 Sykkel 45

Sykkel 45

22.06.2018 kl. 08:45
Anniken Alm

Booke

22.06.2018 kl. 08:45
45 min
Anniken Alm

 Cardio 30

Cardio 30

25.06.2018 kl. 09:30
Kasia Konkolowska

Booke

25.06.2018 kl. 09:30
30 min
Kasia Konkolowska

 Yoga 55

Yoga 55

26.06.2018 kl. 09:35
Corrine Kennedy

Booke

26.06.2018 kl. 09:35
55 min
Corrine Kennedy

 TRX Styrke 45

TRX Styrke 45

27.06.2018 kl. 08:30
Anniken Alm

Booke

27.06.2018 kl. 08:30
45 min
Anniken Alm

 X-fit Studio 70

X-fit Studio 70

28.06.2018 kl. 19:15
Yvonne Pedersen

Booke

28.06.2018 kl. 19:15
70 min
Yvonne Pedersen

 Senior Sykkel/Styrke

Senior Sykkel/Styrke

22.06.2018 kl. 10:00
Anniken Alm

Booke

22.06.2018 kl. 10:00
55 min
Anniken Alm

 Mage/Rygg 30

Mage/Rygg 30

25.06.2018 kl. 10:00
Kasia Konkolowska

Booke

25.06.2018 kl. 10:00
30 min
Kasia Konkolowska

 X-Fit 60

X-Fit 60

26.06.2018 kl. 17:30
Emil Pedersen

Booke

26.06.2018 kl. 17:30
60 min
Emil Pedersen

 Senior Sal 55

Senior Sal 55

27.06.2018 kl. 10:45
Yvonne Pedersen

Booke

27.06.2018 kl. 10:45
55 min
Yvonne Pedersen

 Cardio Dans / Zumba 45

Cardio Dans / Zumba 45

22.06.2018 kl. 17:30
Lisbeth Pettersen

Booke

22.06.2018 kl. 17:30
45 min
Lisbeth Pettersen

 Senior Studio 55

Senior Studio 55

25.06.2018 kl. 10:45
Veronika Sletta

Booke

25.06.2018 kl. 10:45
55 min
Veronika Sletta

 Styrke stang 45

Styrke stang 45

26.06.2018 kl. 18:45
Ragnhild Nestestog

Booke

26.06.2018 kl. 18:45
45 min
Ragnhild Nestestog

 Step Cardio Intervall 55

Step Cardio Intervall 55

27.06.2018 kl. 18:00
Kasia Konkolowska

Booke

27.06.2018 kl. 18:00
55 min
Kasia Konkolowska

 TRX Full Body 55

TRX Full Body 55

25.06.2018 kl. 16:55
Veronika Sletta

Booke

25.06.2018 kl. 16:55
55 min
Veronika Sletta

 Løpetime Intervall 45

Løpetime Intervall 45

27.06.2018 kl. 18:00
Veronika Sletta

Booke

27.06.2018 kl. 18:00
45 min
Veronika Sletta

 Mage/Rygg 30

Mage/Rygg 30

25.06.2018 kl. 18:00
Nina Bakken

Booke

25.06.2018 kl. 18:00
30 min
Nina Bakken

 TRX Styrke 45

TRX Styrke 45

27.06.2018 kl. 19:00
Veronika Sletta

Booke

27.06.2018 kl. 19:00
45 min
Veronika Sletta

 Sykkell Polar Intervall 55

Sykkell Polar Intervall 55

25.06.2018 kl. 18:30
Yvonne Pedersen

Booke

25.06.2018 kl. 18:30
55 min
Yvonne Pedersen

 Sykkell Polar Intervall 45

Sykkell Polar Intervall 45

27.06.2018 kl. 19:00
Anders Berglie

Booke

27.06.2018 kl. 19:00
45 min
Anders Berglie

 Danceaerobic

Danceaerobic

25.06.2018 kl. 18:35
Nina Bakken

Booke

25.06.2018 kl. 18:35
55 min
Nina Bakken

 Yoga 70

Yoga 70

25.06.2018 kl. 19:40
Corrine Kennedy

Booke

25.06.2018 kl. 19:40
75 min
Corrine Kennedy